# SDR FDEA202402180186

- Difficulty date: February 18, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N163FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 62499
- Aircraft time: 9,542 hours, 4,565 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER GOING THRU FL200 WE RECEIVED THE CAUTION WARNING   THE ALT DISAGREE WAS INTERMITTENT AFTER FIRST OFFICER SIDE WAS VERIFIED TO BE CORRECT   RAN QRH  MAX ALT DISAGREE WAS 500 FEET    REFERENCE PREVIOUS UPDATES, THIS AIRCRAFT PASSES ALL AMM TESTING WITH NO FAULTS FOUND, BUT STILL  REQUIRES WAVINESS CHECK. THIS ITEM CLOSED AND SEPARATE ITEM 20-01  4367 FOR WAVINESS CHECK CREATED.
